# SDR UPS09M54652

- Difficulty date: January 23, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 54,928 hours, 7,523 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C SURVEY SEQUENCE NUMBER 293-W4-01 DOUBLER RT WING L/E SKIN IS DAMAGED AS NOT IN APPENDIX C.  REMOVED EXISTING DOUBLER, FABRICATED AND INSTALLED NEW DOUBLER IAW MD-11 SRM 57-10-00 FIG 24 VOL 1.
